Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 6, NWS Corpus Christi, TX

May 10, 2006Calhoun County, Texas

NWS Corpus Christi, TX issued this tornado warning at May 10, 2006, 5:24 PM CDT for Calhoun County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2006, 5:24 PM CDT (22:24 UTC)
Expired
May 10, 2006, 6:00 PM CDT
In force
36 min
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

County Calhoun County, TX

The radar

The Corpus Christi radar (KCRP), 120 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 3:20 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3220 J/kg
Mixed-layer CIN
-404 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KCRP 102227
TORCRP
TXC057-102300-
/O.NEW.KCRP.TO.W.0006.060510T2224Z-060510T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
524 PM CDT WED MAY 10 2006

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CALHOUN COUNTY IN SOUTH TEXAS

* UNTIL 600 PM CDT

* AT 519 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD   
  NEAR KAMAY...OR ABOUT 9 MILES NORTHWEST OF PORT LAVACA...OR 4      
  MILES NORTHWEST OF THE HIGHWAY 59 AND HIGHWAY 87 INTERCHANGE.      
  DOPPLER RADAR INDICATES SOME ROTATION IN THIS AREA. A TORNADO      
  COULD FORM AT ANY MOMENT. THE STORM WAS MOVING SOUTHEAST AT 20 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  KAMAY BY 530 PM CDT
  PORT LAVACA BY 540 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 2849 9658 2846 9668 2860 9681 2863 9682
      2866 9671 2870 9666 2854 9651

$$

JM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 2:51 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 10, 2:51 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
251 PM CDT WED MAY 10 2006

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...DRYLINE IS CURRENTLY
BISECTING THE CWA THIS AFTERNOON WITH THE COLD FRONT DRAPED ACROSS
THE HILL COUNTRY. TEMPS ARE CURRENTLY BETWEEN 100 AND 105 OVER THE W
CWA WITH AROUND 90 ALONG THE IMMEDIATE COAST. THE COLD FRONT IS
EXPECTED TO PUSH THROUGH THE CWA AND ACROSS THE COASTAL WATERS THIS
EVENING BEFORE MIDNIGHT. THE 12Z CRP SOUNDING INDICATED A VERY
UNSTABLE ENVIRONMENT WITH A VERY STRONG CAPPING INVERSION...WHICH
THE MODELS UNDERESTIMATED. QUESTION IS WILL CAP HAVE WEAKENED
SUFFICIENTLY THIS EVENING TO ALLOW TSRAS TO DVLP EITHER ALONG OR
JUST BEHIND THE FRONT? MOS GUIDANCE IS LOW ON POPS WITH NOTHING OVER
30 PERCENT. AM EXPECTING THAT AS THE BDRY NEARS THE COAST...TSRAS
WILL DVLP JUST AS THE BDRY PUSHES OFFSHORE. THUS WILL CONTINUE WITH
THE 20-30 POPS THROUGH THIS EVENING FOR THE EAST AND SOUTHEAST CWA.
GIVEN THE INSTABILITY...ANY STORMS THAT DO DVLP WILL LIKELY BE
SEVERE. STRONG NLY WINDS AND DRIER CONDITIONS WILL FILTER ACROSS THE
REGION OVERNIGHT. THURSDAYS HIGHS WILL BE COOLER IN THE MID TO
UPPER 80S (VS THE 90S AND 100S TODAY). LIGHTER WINDS AND DRY
CONDITIONS WILL ALLOW GOOD RADIATIONAL COOLING THU NIGHT WITH TEMPS
DIPPING INTO THE MID 50S ACROSS THE NRN CWA TO MID 60S ACROSS THE
S.

&&

.MARINE...A COLD FRONT IS EXPECTED TO MOVE ACROSS THE COASTAL WATERS
THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE
BOUNDARY. SOME STORMS COULD BECOME SEVERE WITH STRONG WINDS AND LG
HAIL. MARINERS CAN ALSO EXPECT CLOUD TO SURFACE LIGHTNING AND BRIEF
DOWNPOURS. MARINE MOS GUIDANCE IS FCSTG WIND SPEEDS UP TO AROUND 30
KNOTS IN THE WAKE OF THE COLD FRONT. THE GFS AND ETA ARE LOWER FOR
SFC WINDS HOWEVER ARE SHOWING 30 TO 40 KNOTS JUST OFF THE SFC. AM
EXPECTING THAT STRONG NORTHERLY WINDS WITH GUSTS TO NEAR GALE FORCE
WILL DEVELOP IN THE WAKE OF THE COLD FRONT WITH SCA CONDITIONS
EXPECTED OVERNIGHT THROUGH THURSDAY MORNING. WINDS WILL DIMINISH AND
VEER ONSHORE THROUGH LATE THURSDAY.

&&

.AVIATION...A COLD FRONT IS EXPECTED TO MOVE THRU S TX THIS EVENING
REACHING THE COAST BEFORE MIDNIGHT. VFR CONDITIONS ARE EXPECTED AHD
OF THE FRONT WITH ISOL TO SCT TSRAS ALONG THE FRONT LOWERING
CONDITIONS TO IFR AT TIMES...ESPECIALLY CLOSER TO THE COAST. STRONG
NLY WINDS WILL DVLP IN THE WAKE OF THE FRONT WITH CIGS LIFTING AND
VSBYS IMPROVING TO VFR THROUGH THURSDAY.

&&

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)...HIGH PRESSURE WILL SETTLE
OFF THE SOUTHEAST TEXAS COAST ON FRIDAY WITH WINDS RETURNING TO THE
SOUTHEAST. FRIDAY LOOKS TO BE A RATHER PLEASANT DAY WITH RETURN FLOW
BEGINNING TO SET UP BUT HIGHER DEWPOINTS WILL CONTINUE TO RESIDE
OFFSHORE. BY FRIDAY NIGHT AND INTO SATURDAY...SOUTHEAST WINDS WILL
PUMP IN QUITE A BIT OF GULF MOISTURE SO HOT HUMID DAY IN STORE FOR
SATURDAY. QUESTIONS START TO ARISE WITH THE SUNDAY FORECAST. UPPER
LOW OVER THE GREAT LAKES WILL BEGIN TO SINK INTO THE SOUTHEAST U.S.
WITH UPPER RIDGE PUMPING UP OVER WRN U.S. GFS SHOWS A BACKDOOR COLD
FRONT PUSHING ACROSS THE AREA EARLY SUNDAY AFTERNOON WHILE THE ECMWF
AND DGEX HOLD IT BACK ABOUT 12-18 HOURS. WILL GO WITH LATTER
SCENARIO AS GFS HAS BEEN CONSISTENTLY TOO FAST BRINGING FRONTS IN
HERE. AS A RESULT...HAVE BUMPED TEMPS UP A COUPLE OF DEGREES FROM
PREVIOUS FORECAST FOR SUNDAY. WILL INCLUDE JUST SLIGHT CHANCE OF
POPS WITH THE FROPA AS CONVERGENCE WILL NOT BE TOO STRONG AND
DYNAMICS ARE PRETTY WEAK. WILL HOLD ONTO SLIGHT CHANCE OF POPS FOR
FAR WRN AREAS AS MOISTURE POOLS ACROSS THAT REGION AND MODELS
HINTING AT A COUPLE OF VORT MAXES COMING DOWN IN THE NORTHWEST FLOW.
BY TUESDAY...DRY PLEASANT WEATHER WILL PREVAIL AND WILL CONTINUE
INTO WEDNESDAY AS HIGH PRESSURE SETTLES INTO THE REGION. LOOK FOR
RETURN FLOW TO SET UP BY THURSDAY WITH HIGHER TEMPS AND DEWPOINTS IN
STORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    66  86  60  86  70  /  30  10  10  10  10
VICTORIA          62  87  56  86  65  /  20  10  10  10  10
LAREDO            68  90  66  92  72  /  20  10  10  10  10
ALICE             65  88  59  90  67  /  30  10  10  10  10
ROCKPORT          68  82  66  85  71  /  30  10  10  10  10
COTULLA           64  88  59  92  65  /  10  10  10  10  10
KINGSVILLE        67  88  61  87  68  /  30  10  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HEAT ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
     KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...AND WEBB.

GM...NONE.

&&

TE/81...SHORT-TERM
MW/98...LONG-TERM
Hazardous weather outlook, May 10, 5:48 AM CDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
548 AM CDT WED MAY 10 2006

GMZ230-235-250-255-270-275-TXZ229>234-239>247-111100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
548 AM CDT WED MAY 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE COASTAL
BEND LATE THIS AFTERNOON AND EARLY THIS EVENING...GENERALLY TO
THE EAST OF HIGHWAY 281 FROM THREE RIVERS TO PREMONT. A DRYLINE
WILL MOVE INTO THE COASTAL BEND THIS AFTERNOON AND A COLD FRONT
WILL BE MOVING SOUTH OUT OF SOUTH-CENTRAL TEXAS BY LATE THIS
AFTERNOON. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND EAST OF THE DRYLINE AND MOVE
TO THE SOUTHEAST LATE THIS AFTERNOON AND EVENING. LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS.

THE STORMS WILL ADVANCE INTO THE COASTAL WATERS THIS EVENING
BEFORE THE COLD FRONT ARRIVES AROUND MIDNIGHT. STRONG GUSTY
WINDS WILL BE POSSIBLE WITH THE STORMS OVER THE COASTAL WATERS
WITH THE WINDS SHIFTING TO THE NORTHEAST AT 25 TO 30 KNOTS
OVER THE GULF WATERS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND EVENING
FOR THE COASTAL BEND.

TMT/TM

In the hours before

Local storm report, May 10, 4:43 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
443 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  E0.88 INCH       NUECES             TX   AMATEUR RADIO

0435 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  E0.75 INCH       NUECES             TX   TRAINED SPOTTER

0438 PM     FUNNEL CLOUD     INEZ                    28.88N 96.78W
05/10/2006                   VICTORIA           TX   LAW ENFORCEMENT

&&

CORDERO
Local storm report, May 10, 4:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
453 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  M1.00 INCH       NUECES             TX   TRAINED SPOTTER

0436 PM     TORNADO          14 ESE VICTORIA         28.75N 96.77W
05/10/2006                   VICTORIA           TX   NEWSPAPER

            REPORTER FROM VICTORIA ADVOCATE REPORTED TORNADO IN RURAL
            OPEN FIELD.

0445 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  M0.50 INCH       KLEBERG            TX   TRAINED SPOTTER

&&

CORDERO
Local storm report, May 10, 5:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
500 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  E0.88 INCH       NUECES             TX   AMATEUR RADIO

0435 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  E0.75 INCH       NUECES             TX   TRAINED SPOTTER

0436 PM     TORNADO          14 ESE VICTORIA         28.75N 96.77W
05/10/2006                   VICTORIA           TX   NEWSPAPER

            REPORTER FROM VICTORIA ADVOCATE REPORTED TORNADO IN RURAL
            OPEN FIELD.

0438 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  M1.00 INCH       NUECES             TX   TRAINED SPOTTER

0438 PM     FUNNEL CLOUD     INEZ                    28.88N 96.78W
05/10/2006                   VICTORIA           TX   LAW ENFORCEMENT

0445 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  M0.50 INCH       KLEBERG            TX   TRAINED SPOTTER

0450 PM     HAIL             VICTORIA                28.82N 96.98W
05/10/2006  M1.75 INCH       VICTORIA           TX   LAW ENFORCEMENT

            REPORTED GOLFBALL SIZE HAIL AT HANSELMAN AND U.S. HIGHWAY
            59

0456 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  E0.75 INCH       KLEBERG            TX   TRAINED SPOTTER

&&

CORDERO
Local storm report, May 10, 5:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
501 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  M0.88 INCH       KLEBERG            TX   EMERGENCY MNGR

&&

CORDERO
Local storm report, May 10, 5:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
510 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  M1.75 INCH       KLEBERG            TX   EMERGENCY MNGR

&&

CORDERO
Local storm report, May 10, 5:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
524 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             RICARDO                 27.42N 97.85W
05/10/2006  M1.25 INCH       KLEBERG            TX   AMATEUR RADIO

            HAIL REPORTED ON HIGHWAY 77 NEAR RICARDO/RIVERA AREA.
            K5ISS ARES SPOTTER GAVE THE REPORT.

&&

CORDERO

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:14 PM CDTSevere Thunderstorm WarningCRPWebb46 min
May 9, 7:39 PM CDTSevere Thunderstorm WarningCRPLa Salle51 min
May 9, 8:19 PM CDTSevere Thunderstorm WarningCRPLa Salle26 min
May 10, 4:41 AM CDTMarine Weather StatementCRP27 hr
May 10, 2:15 PM CDTHeat AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more5 hr
May 10, 3:48 PM CDTSevere Thunderstorm WarningCRPVictoria57 min
May 10, 4:07 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces53 min
May 10, 4:31 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen44 min
May 10, 4:38 PM CDTTornado WarningCRPVictoria37 min
May 10, 4:54 PM CDTSevere Thunderstorm WarningCRPVictoria66 min
May 10, 4:55 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces65 min
May 10, 4:58 PM CDTSpecial Marine WarningCRP92 min
May 10, 5:08 PM CDTSevere Thunderstorm WarningCRPGoliad52 min
May 10, 5:17 PM CDTSevere Thunderstorm WarningCRPJim Wells25 min
May 10, 5:17 PM CDTSevere Thunderstorm WarningCRPCalhoun, Refugio58 min
May 10, 5:26 PM CDTSevere Thunderstorm WarningCRPNueces64 min
May 10, 5:38 PM CDTSpecial Marine WarningCRP3 hr
May 10, 5:46 PM CDTSevere Thunderstorm WarningCRPSan Patricio59 min
May 10, 5:53 PM CDTSevere Thunderstorm WarningCRPKleberg67 min
May 10, 6:12 PM CDTSpecial Marine WarningCRP3 hr
May 10, 6:13 PM CDTSevere Thunderstorm WarningCRPAransas, Refugio62 min
May 10, 6:24 PM CDTSevere Thunderstorm WarningCRPNueces24 min
May 10, 6:43 PM CDTSevere Thunderstorm WarningCRPSan Patricio62 min
May 10, 6:44 PM CDTSpecial Marine WarningCRP3 hr
May 10, 6:57 PM CDTSevere Thunderstorm WarningCRPKleberg63 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.